# SDR 3202006

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N982RK
- Make and model: Gulstm G1159A
- Aircraft serial: 310
- Aircraft time: 10,415 hours, 6,102 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Fitting
- Part number: 159BM102167
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH CMP 532010 ENTRANCE COMPARTMENT BEHIND PANEL INSPECTION, THE MAIN CABIN DOOR ACTUATOR SUPPORT ASSEMBLY WAS FOUND CRACKED.
